# SDR UPS97822866

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 9750425503
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, T-CHANNEL ON TOP OF LONGERON 35L AFT OF FRAME 1240 IS CORRODED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT CHANNEL PER SRM 53-4-1 AND DWG 9750425 AND SRM 51-1-20.
